MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; PIN, FIXATION, SMOOTH

ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; PIN, FIXATION, SMOOTH
Model Number FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that while the surgeon was using an ar-1288rtt-fc3, the flipcutter iii within the kit, broke when activating the ¿reaming/cutting¿ portion of the flipcutter.The fragment was retrieved and the case was completed by using a new flipcutter.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photos, which display the broken cutting tip.However, the cause remains undetermined without physical evaluation of the device.No change in harm was identified.

Brand Name
FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12467691
Report Number1220246-2021-03652
Device Sequence Number14430150
Product Code HTY
UDI-Device Identifier00888867357624
UDI-Public00888867357624
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberFIBERTAG TIGHTROPE WITH FLIPCUTTER III
Device Catalogue NumberAR-1288RTT-FC3
Device Lot Number13008620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1